# SDR HALA0600803

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 7,895 hours, 19,597 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952363
- Part serial: 0029
- Condition: Failed
- Location: Apu
- Part time: 4,036 hours, 10,026 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB: APU VALVE DISAGREE  LEVEL 1 ALERT CAME ON AFTER SHUTTING DOWN APU ON TAXI OUT.  REPLACED APU BLEED AIR VALVE PER AMM 36-16-02.
